MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE; CAGE GLENOID L, POST AUG, RIGHT

EXACTECH, INC. EQUINOXE; CAGE GLENOID L, POST AUG, RIGHT
Model Number 314-13-34
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bacterial Infection (1735)
Date of Event 07/01/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Approximately 7 mos postop the initial right shoulder tsa, this (b)(6) y/o male patient was revised due to septic loosening.The patient has had deep continuous pain since right shoulder surgery but it has progressively gotten worse over the last few months.Patient has testing and aspiration.The case report form indicates this event is not related to devices and definitely related to the procedure.This event report was received through clinical data collection activities.
 
Additional Manufacturer Narrative
Pending evaluation.Concomitant medical products: 300-30-08, equinoxe preserve stem 8mm; 310-00-50, equinoxe, humeral head, extra short, 50mm; 300-50-45, 4.5mm short rep plate.
 
Additional Manufacturer Narrative
Section h10: (h3) based on review of all available information, there is no evidence to suggest that the reported event is related to any design or manufacturing issues.The cause of the infection and subsequent revision cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition.

Brand Name
EQUINOXE
Common Device Name
CAGE GLENOID L, POST AUG, RIGHT
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key12830108
Report Number1038671-2021-00622
Device Sequence Number11103246
Product Code KWT
UDI-Device Identifier10885862201027
UDI-Public10885862201027
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K113309
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number314-13-34
Device Catalogue Number314-13-34
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/28/2021
Supplement Date Received by Manufacturer06/01/2022
Initial Report FDA Received Date11/17/2021
Supplement Report FDA Received Date06/23/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age52 YR
Patient SexMale
Patient Weight100 KG
Patient EthnicityNon Hispanic
Patient RaceWhite